Skip to main content

A New Proof of a Theorem due to Schoenflies

Item Preview

texts
A New Proof of a Theorem due to Schoenflies


Published September 15, 1920
SHOW MORE


"A New Proof of a Theorem due to Schoenflies" is an article from Proceedings of the National Academy of Sciences of the United States of America, Volume 6.

View more articles from Proceedings of the National Academy of Sciences of the United States of America.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-84484



Volume 6
Publisher Proceedings of the National Academy of Sciences of the United States of America
Pages 4
Language English
Book contributor JSTOR
Collection jstor_procnatiacadscie; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
Source: http://www.jstor.org/stable/10.2307/84424
Source: http://www.jstor.org/stable/10.2307/2973889
Source: http://www.jstor.org/stable/10.2307/83810
Source: http://www.jstor.org/stable/10.2307/83946
Source: http://www.jstor.org/stable/10.2307/84085
JSTOR Early Journal Content, The Annals of Mathematics
by Echols, W. H.
texts
eye 59
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1967929
Source: http://www.jstor.org/stable/10.2307/83368
JSTOR Early Journal Content, American Journal of Mathematics
by Petersen, Julius
texts
eye 28
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/2369244
Source: http://www.jstor.org/stable/10.2307/83354